[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.82.105. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
May 2009

Localized Palmar Vancomycin-Induced Linear IgA Bullous Dermatosis Occurring at Supratherapeutic Levels

Arch Dermatol. 2009;145(5):603-604. doi:10.1001/archdermatol.2009.68

A 76-year-old man with malignant fibrous histiocytoma was admitted for failure to thrive following 2 courses of chemotherapy. On hospital day 2, treatment with vancomycin was started for Staphylococcus bacteremia. In light of an elevated creatinine level and a vancomycin trough level of 63.3 μg/mL (normal, 5-10 μg/mL), the vancomycin was not administered on hospital day 10. Nine days later, the patient developed painful blistering on his palms bilaterally (vancomycin trough level, 22.6 μg/mL).

First Page Preview View Large
First page PDF preview
First page PDF preview
×